Bluelight

Thread: mdma and heart palpitations?

Results 1 to 9 of 9
  1. Collapse Details
    mdma and heart palpitations? 
    #1
    Well i was just talking to my mrs and she told me that both times i had given her pills that she had heart palpitations......she told me this yesterday, the last she dropped was about 3 months ago and 5 months ago.

    The pills only were clean and only had mdma, i never give her anything slightly suss or dodgy.

    Is this normal? or maybe due to an intolerance or allergy or something along those lines.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter WorldWarMe's Avatar
    Join Date
    Jan 2010
    Location
    Vancity, BC.
    Posts
    1,409
    MDMA increases blood flow which increases your heart rate (sometimes dramatically), so yes, it's probably normal, but then again I'm no doctor.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    ya heart rate increase ofcourse is normal:P but palpitations? ive never really felt in my 200 or 300 pill career
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter WorldWarMe's Avatar
    Join Date
    Jan 2010
    Location
    Vancity, BC.
    Posts
    1,409
    Describe what you mean by "Palpitations", I've never experienced them so I don't necessarily know what they are.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    ah its all good. just a misunderstanding by me.... i thought that palpitations meant irregular heart beat but it includes faster or slower

    im silly sorry haha
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter WorldWarMe's Avatar
    Join Date
    Jan 2010
    Location
    Vancity, BC.
    Posts
    1,409
    "A palpitation is an abnormality of heartbeat that causes a conscious awareness of its beating, whether it is too slow, too fast, irregular, or at its normal frequency"

    Is this what your wife was experiencing?
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter Woodrowbt's Avatar
    Join Date
    Aug 2009
    Location
    Texas
    Posts
    299
    It feels like a flutter in your chest....kinda wierd....it can feel strong.

    I get them when i'm anxious.

    I dunno if i've ever been anxious on E though
    Reply With Quote
     

  8. Collapse Details
     
    #8
    the allergic reaction to pure MDMA aspect usually involves other things, not just palpitations. sounds like speedy pills....
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Bluelighter
    Join Date
    Oct 2009
    Location
    Amsterdam, NL
    Posts
    247
    Quote Originally Posted by Blanketlol View Post

    The pills only were clean and only had mdma, i never give her anything slightly suss or dodgy.
    You have no idea if this is true unless you had them lab tested.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •